# SDR USAA2012122800004

- Difficulty date: December 5, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D2815007200200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER LEFT WING FUEL DOOR 540HB BETWEEN WS 7316 TO WS 7792, BETWEEN S8L TO S11L & BETWEEN RIB 13 TO RIB 14.  REPLACED LOWER LEFT WING FUEL DOOR 540HB IAW A319 SRM 51-72-11 & 57-27-11 PARA 4B ITEM 4.
